MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS RETRIEVAL SNARE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

BOSTON SCIENTIFIC CORPORATION SPYGLASS RETRIEVAL SNARE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number M00546560
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of snare loop detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyglass retrieval snare was used during a metallic stent removal procedure performed on (b)(6) 2023.During the procedure, a spysnare loop wire broke inside the patient while trying to retrieve a metallic stent.The loop wire was retrieved with forceps and a plastic stent was implanted since the metallic stent could not be removed.The procedure was completed with a different device.There were no patient complications reported as a result of this event.

Brand Name
SPYGLASS RETRIEVAL SNARE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16693645
Report Number3005099803-2023-01688
Device Sequence Number7362924
Product Code PTS
UDI-Device Identifier08714729965893
UDI-Public08714729965893
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546560
Device Catalogue Number4656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown